# SDR SWAA2024080519929

- Difficulty date: July 30, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 54,893 hours, 33,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE FLAP IS DELAMINATED AT O/B AFT TRAILING EDGE APPROX 240 SQ/IN.<[01] REMOVED R/H INB FLAP TRAILING EDGE WEDGE PANEL PER SRM 51-40-02.;[02] REMOVED RIGHT I/B AFT FLAP WEDGE PANEL PER CMM 57-53-09.;[03] VERIFIED MECHANIC REMOVED RIGHT I/B AFT FLAP WEDGE PANEL PER CMM 57-53-09.;[04] REMOVED AND REPLACED R/H INB FLAP TRAILING EDGE WEDGE PANEL PER SRM 51-40-02 AND CMM 57-53-09.;[05] VERIFIED MECHANIC REMOVED AND REPLACED R/H INB FLAP TRAILING EDGE WEDGE PANEL PER SRM 51-40-02 AND CMM 57-53-09.;[06] REMOVED AND REPLACED R/H INB FLAP TRAILING EDGE WEDGE PANEL PER SRM 51-40-02 AND CMM 57-53-09.
